Works matching DE "RIEMANNIAN geometry"
Results: 1394
Session-independent subject-adaptive mental imagery BCI using selective filter-bank adaptive Riemannian features.
- Published in:
- Medical & Biological Engineering & Computing, 2024, v. 62, n. 11, p. 3293, doi. 10.1007/s11517-024-03137-5
- By:
- Publication type:
- Article
Multiclass motor imagery classification with Riemannian geometry and temporal-spectral selection.
- Published in:
- Medical & Biological Engineering & Computing, 2024, v. 62, n. 10, p. 2961, doi. 10.1007/s11517-024-03103-1
- By:
- Publication type:
- Article
Automatic detection of epileptic seizures using Riemannian geometry from scalp EEG recordings.
- Published in:
- Medical & Biological Engineering & Computing, 2021, v. 59, n. 7/8, p. 1431, doi. 10.1007/s11517-021-02385-z
- By:
- Publication type:
- Article
Accelerating diffusion on compact Riemannian surfaces by incompressible drift.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 653, doi. 10.1142/S0219530516500184
- By:
- Publication type:
- Article
NEW CALABI-BERNSTEIN RESULTS FOR SOME ELLIPTIC NONLINEAR EQUATIONS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 1, p. -1, doi. 10.1142/S0219530513500024
- By:
- Publication type:
- Article
ON GEODESICS IN SUBRIEMANNIAN GEOMETRY II.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 4, p. 301, doi. 10.1142/S0219530507001000
- By:
- Publication type:
- Article
SAINT VENANT COMPATIBILITY EQUATIONS IN CURVILINEAR COORDINATES.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 3, p. 231, doi. 10.1142/S0219530507000973
- By:
- Publication type:
- Article
C<sup>∞</sup>-REGULARITY OF A MANIFOLD AS A FUNCTION OF ITS METRIC TENSOR.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 1, p. 19, doi. 10.1142/S0219530506000681
- By:
- Publication type:
- Article
ON THE RECOVERY AND CONTINUITY OF A SUBMANIFOLD WITH BOUNDARY.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 119, doi. 10.1142/S0219530505000510
- By:
- Publication type:
- Article
THE BARNES ζ-FUNCTION, SPHERE DETERMINANTS AND GLAISHER–KINKELIN–BENDERSKY CONSTANTS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 45, doi. 10.1142/S0219530505000479
- By:
- Publication type:
- Article
ON ISOMETRIC IMMERSIONS OF A RIEMANNIAN SPACE WITH LITTLE REGULARITY.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 193, doi. 10.1142/S0219530504000357
- By:
- Publication type:
- Article
ON THE RECOVERY OF A MANIFOLD WITH PRESCRIBED METRIC TENSOR.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 433, doi. 10.1142/S0219530503000235
- By:
- Publication type:
- Article
Geometry-aware principal component analysis for symmetric positive definite matrices.
- Published in:
- Machine Learning, 2017, v. 106, n. 4, p. 493, doi. 10.1007/s10994-016-5605-5
- By:
- Publication type:
- Article
Thomae Formula for General Cyclic Covers of $${{\mathbb {CP}}^1}$$.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 313, doi. 10.1007/s11005-010-0443-z
- By:
- Publication type:
- Article
Consistency of Regularization for Free Scalar Fields.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 3, p. 283, doi. 10.1007/s11005-009-0309-4
- By:
- Publication type:
- Article
Yamabe Solitons, Determinant of the Laplacian and the Uniformization Theorem for Riemann Surfaces.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 13, doi. 10.1007/s11005-007-0195-6
- By:
- Publication type:
- Article
Noncommutative Geometry and Lower Dimensional Volumes in Riemannian Geometry.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 19, doi. 10.1007/s11005-007-0199-2
- By:
- Publication type:
- Article
New Realizations of the Maximal Satake Compactifications of Riemannian Symmetric Spaces of Noncompact Type.
- Published in:
- Letters in Mathematical Physics, 2004, v. 69, n. 1-3, p. 139, doi. 10.1007/s11005-004-9183-2
- By:
- Publication type:
- Article
Tensor completion using geodesics on Segre manifolds.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 6, p. 1, doi. 10.1002/nla.2446
- By:
- Publication type:
- Article
Roe-type Riemann solver for gas-liquid flows using drift-flux model with an approximate form of the Jacobian matrix.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 9, p. 536, doi. 10.1002/fld.4165
- By:
- Publication type:
- Article
Issue Information - TOC.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 9, p. 509, doi. 10.1002/fld.4107
- Publication type:
- Article
Finslerian extensions of geodesic active fields for digital image registration.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 493, doi. 10.1002/pamm.201310239
- By:
- Publication type:
- Article
A new Legendre operational technique for delay fractional optimal control problems.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 521, doi. 10.1007/s10092-015-0160-1
- By:
- Publication type:
- Article
Differential geometry tools for multidisciplinary design optimization, Part I: Theory.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 1, p. 27, doi. 10.1007/s00158-014-1186-8
- By:
- Publication type:
- Article
Regularity results for sub-Riemannian geodesics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 549, doi. 10.1007/s00526-012-0592-2
- By:
- Publication type:
- Article
On the Hausdorff volume in sub-Riemannian geometry.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 355, doi. 10.1007/s00526-011-0414-y
- By:
- Publication type:
- Article
The metric geometry of the manifold of Riemannian metrics over a closed manifold.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 533, doi. 10.1007/s00526-010-0323-5
- By:
- Publication type:
- Article
On the structure of conformally compact Einstein metrics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 459, doi. 10.1007/s00526-010-0320-8
- By:
- Publication type:
- Article
On the concentration-compactness phenomenon for the first Schrodinger eigenvalue.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 1/2, p. 29, doi. 10.1007/s00526-009-0277-7
- By:
- Publication type:
- Article
A structure theorem of Dirac-harmonic maps between spheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 4, p. 409, doi. 10.1007/s00526-008-0210-5
- By:
- Publication type:
- Article
Harmonic maps from Riemannian polyhedra to geodesic spaces with curvature bounded from above.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 1, p. 99, doi. 10.1007/s00526-007-0107-8
- By:
- Publication type:
- Article
The Dirichlet problem for constant mean curvature surfaces in Heisenberg space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 30, n. 4, p. 513, doi. 10.1007/s00526-007-0101-1
- By:
- Publication type:
- Article
Variationally harmonic maps with general boundary conditions: Boundary regularity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 4, p. 409, doi. 10.1007/s00526-005-0329-6
- By:
- Publication type:
- Article
Hölder continuity of harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 16, n. 4, p. 375, doi. 10.1007/s00526-002-0154-0
- By:
- Publication type:
- Article
Radially symmetric wave maps from (1 + 2)-dimensional Minkowski space to general targets.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 16, n. 4, p. 431, doi. 10.1007/s00526-002-0156-y
- By:
- Publication type:
- Article
Properties of the Riemannian Curvature of ( α, β)-Metrics.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 724, doi. 10.1007/s10958-016-3056-y
- By:
- Publication type:
- Article
Complex, Symplectic, and Contact Structures on Low-Dimensional Lie Groups.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 4, p. 551, doi. 10.1007/s10958-015-2385-6
- By:
- Publication type:
- Article
Extremal Paths in the Nilpotent sub-Riemannian Problem on the Engel Group (Subcritical Case of Pendulum Oscillations).
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 5, p. 481, doi. 10.1007/s10958-014-1876-1
- By:
- Publication type:
- Article
Sub-Riemannian Balls on the Heisenberg Groups: An Invariant Volume.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 5, p. 583, doi. 10.1007/s10958-014-1885-0
- By:
- Publication type:
- Article
Trace heat kernel asymptotics in 3D contact sub-Riemannian geometry.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 3, p. 391, doi. 10.1007/s10958-013-1585-1
- By:
- Publication type:
- Article
Conjugate points in nilpotent sub-Riemannian problem on the Engel group.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 3, p. 369, doi. 10.1007/s10958-013-1584-2
- By:
- Publication type:
- Article
Initial State in Quantum Cosmology and the Proper Mass of the Universe.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 9, p. 366, doi. 10.3390/universe10090366
- By:
- Publication type:
- Article
Polynomial Affine Model of Gravity in Three-Dimensions.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 2, p. N.PAG, doi. 10.3390/universe8020068
- By:
- Publication type:
- Article
Geometría simpléctica: aplicaciones y retos.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 2, p. 285
- By:
- Publication type:
- Article
Naveira, el final feliz que eligió.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 279
- By:
- Publication type:
- Article
Las estructuras casi-producto en la obra de A. M. Naveira.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 256
- By:
- Publication type:
- Article
Gracias, Antonio.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 260
- By:
- Publication type:
- Article
Antonio Martínez Naveira, maestro en geometría diferencial.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 251
- By:
- Publication type:
- Article
Una nueva faceta geométrica de la función no diferenciable de Riemann.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 273
- By:
- Publication type:
- Article
Some properties of Riemannian geometry of the tangent bundle of Lie groups.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2842, doi. 10.3906/mat-1812-94
- By:
- Publication type:
- Article